Side Effects Of Consuming Supplements For The Stomach?

Illustration of Side Effects Of Consuming Supplements For The Stomach?
Illustration: Side Effects Of Consuming Supplements For The Stomach? cdn2.omidoo.com

, my mother is 58 years old and has diabetes. Several times treated for diabetic gastropathy. Will it not affect his stomach if he drinks Enervon-C every day? thank you

1 Answer:

Hello Ms. Stewi Kurniaty thank you for consulting us on HealthReplies.com. Enervon-C is a supplement containing vitamin C with 500mg levels, and several other B vitamins (B1, B2, B3, B6 and B12) and calcium pantothenate to meet calcium needs for bones. Generally it is recommended to be taken once a day or as prescribed by the doctor who prescribes it. It's just that high levels of vitamin C will usually cause complaints if consumed in the long run, especially for people with stomach problems (magh, stomach acid disease, gastropathy, etc.). Because vitamin C / ascorbic acid will make the conditions in the stomach become more acidic, so that it will cause increased stomach acid which will be accompanied by the appearance of symptoms such as pain in the stomach (heartburn), bloating, nausea to vomiting.


Gastropathy is one of the complications that often arises in patients with chronic DM. Where there is damage to the epithelium / endothelium that lines the inside of the stomach. If the lining inside the stomach is damaged, then of course it needs special attention about everything that will be consumed. That is why in patients with chronic DM often appear complaints in the pit of the pit of the stomach, left abdomen or bloating and nausea that never stops. This will certainly lead to the continued consumption of gastric drugs, which is likely to be done in the long run especially if the condition of diabetes is not controlled.


We recommend that you first consult all medicines including supplements that will be consumed by the doctor who treats your mother. Because she was the one who best understood how severe the condition of gastropathy was and how badly your mother needed it. Or if you really need supplements, then the doctor who handles it should recommend. Given the gastropathy that your mother has. So that we can explain, hopefully it helps. And if there are other questions or other themes that you want to ask us, don't hesitate to make a new question to the HealthReplies.com team. thanks.

: by

Related Question

2-month-old Baby Has A Fever, Does Not Want To Suckle And Cannot Sleep After DPT And Polio Immunization?

2-month-old Baby Has A Fever, Does Not Want To Suckle And Cannot Sleep After DPT And Polio Immunization?

(1 year ago)

Sorry I want to ask: My child is 2 months and 2 weeks old, and I have been able to get immunized first and polio 2 at the same time on Friday. day, my child did not sleep soundly a... Read more

Rules For Taking TB Drugs?

Rules For Taking TB Drugs?

(1 year ago)

I’m a TB patient 22 days ago I took medicine And at the beginning I was given medicine I don’t know if I have to take the drink the same time The nurse who gave me the ... Read more

The Effects Of Continuous Itching Consumption During 9 Months Of Pregnancy?

The Effects Of Continuous Itching Consumption During 9 Months Of Pregnancy?

(11 months ago)

Doctor, I want to ask, I am 39 weeks pregnant, I have never had a food allergy or itching during pregnancy, until at 38 weeks of pregnancy how come I itch continuously and usually ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *